Constitutive laws for ice

Morland, Leslie (1979) Constitutive laws for ice. Cold Regions Science and Technology, 1 (2). pp. 101-108. ISSN 0165-232X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:08
Last Modified: 25 Jul 2018 10:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/52905
DOI: 10.1016/0165-232X(79)90003-X

Actions (login required)

View Item